U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Had my period then 1 week later i took plan b now i am bleeding but not enough for a pad or tampon

A female asked:
Dr. Randy Baker
Holistic Medicine 40 years experience
Yes: This was almost certainly your period and a sign that you are not pregnant, but it might be wise to take a home pregnancy test to be absolutely sure y... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 40-year-old female asked:
Dr. Robert Kwok
Pediatrics 33 years experience
About Plan B...: Plan B can alter the menstrual vaginal bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check... Read More
A 21-year-old female asked:
Dr. Lori Lange
Specializes in Family Medicine
Side Effect of Med: Hi CourtnayB, Emergency contraception like Plan B is made of high doses of hormones. It is normal to have bleeding cramping and even nausea, vomiting ... Read More
A 18-year-old female asked:
Dr. Ron Eaker
Specializes in Obstetrics and Gynecology
Possible: Plan B will often cause irregular bleeding and start a delayed cycle. I would still check a pregnancy test just to be sure.
A female asked:
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Progesterone: Depending on where you are in your cycle when you take Plan B, you can have bleeding after taking this medication, so bleeding and/or spotting can be ... Read More
A 19-year-old female asked:
Dr. John cuong Doan
Family Medicine 18 years experience
Your hormones are in: .. flux because of the plan B. Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many differen... Read More
A 19-year-old female asked:
Dr. Julie Abbott
Preventive Medicine 45 years experience
This is not uncommon: after Plan B. It alters your hormones and the effects can be seen into the next cycle or more. Have you (hopefully) started some form of reliable cont... Read More
A female asked:
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Plan B: "Plan B" is essentially the same as taking a combination oral contraceptive (containing both estrogen and progesterone analogs). Just like with oral ... Read More
A 20-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Don't be scared.: Plan B is a hormone based emergency contraceptive method. It often messes up that months' menstrual cycle. It would be best, however, that you stop ... Read More
A 20-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Plan B can disrupt..: ..your normal cycle. It is, after all, a hormone based contraceptive. Consider this "heavy bleeding" to be an early period. The interval between th... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership